Crossed squares and 2-crossed modules of commutative algebras

Arvasi Z.

Theory and Applications of Categories, vol.3, pp.160-181, 1997 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 3
  • Publication Date: 1997
  • Journal Name: Theory and Applications of Categories
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.160-181
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper, we construct a neat description of the passage from crossed squares of commutative algebras to 2-crossed modules analogous to that given by Conduche in the group case. We also give an analogue, for commutative algebra, of T. Porter's simplicial groups to n-cubes of groups which implies an inverse functor to Conduche's one.